RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 101(143), Number 3(11), Pages 349–359 (Mi msb2905)  

On the imaginary component of a dissipative operator with slowly increasing resolvent

Yu. P. Ginzburg


Abstract: We consider the class $\Lambda$ (RZhMat., 1970, 6B675) of bounded dissipative operators with real spectrum acting in the infinite-dimensional separable Hilbert space $\mathfrak H$ whose resolvents $R_A(\lambda)$ satisfy the following growth condition:
$$ \varlimsup_{y\to+0}\int_{-\infty}^\infty(1+x^2)^{-1}\ln^+y \|R_A(x+iy)\| dx<\infty. $$
Principal results:
1. The operator $H\geqslant0$ is the imaginary component of an operator $A\in\Lambda$ (i.e., $H=(1/2i)(A-A^*)$) if and only if $0$ is either an eigenvalue of infinite multiplicity for $H$ or a limit point for the spectrum of $H$.
2. All linear operators with imaginary component $H\geqslant0$ and real spectrum belong to the class $\Lambda$ if and only if $H$ is nuclear: $\operatorname{tr}H<\infty$.
Bibliography: 10 titles.

Full text: PDF file (983 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 30:3, 311–320

Bibliographic databases:

UDC: 519.56+513.88
MSC: Primary 47B44; Secondary 47B10
Received: 30.12.1974

Citation: Yu. P. Ginzburg, “On the imaginary component of a dissipative operator with slowly increasing resolvent”, Mat. Sb. (N.S.), 101(143):3(11) (1976), 349–359; Math. USSR-Sb., 30:3 (1976), 311–320

Citation in format AMSBIB
\Bibitem{Gin76}
\by Yu.~P.~Ginzburg
\paper On the imaginary component of a~dissipative operator with slowly increasing resolvent
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 101(143)
\issue 3(11)
\pages 349--359
\mathnet{http://mi.mathnet.ru/msb2905}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440406}
\zmath{https://zbmath.org/?q=an:0355.47017}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 30
\issue 3
\pages 311--320
\crossref{https://doi.org/10.1070/SM1976v030n03ABEH002276}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976FN58700003}


Linking options:
  • http://mi.mathnet.ru/eng/msb2905
  • http://mi.mathnet.ru/eng/msb/v143/i3/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:189
    Full text:65
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020